By Topic

Some results on the covering radii of Reed-Muller codes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
X. -D. Hou ; Dept. of Math. & Stat., Wright State Univ., Dayton, OH, USA

Let R(r,m) be the rth-order Reed-Muller code of length 2m and let ρ(r,m ) be its covering radius. R(2,7), R(2,8), R (3,7), and R(4,8) are among those smallest Reed-Muller codes whose covering radii are not known. New bounds for the covering radii of these four codes are obtained. The results are ρ(2,7)⩾40, ρ(2,8)⩾84, 20⩽ρ(3,7)⩽23, and ρ(4,8)⩾22. Noncomputer proofs for the known results that ρ(2,6)=18 and that R(1,5) is normal are given

Published in:

IEEE Transactions on Information Theory  (Volume:39 ,  Issue: 2 )